# SDR CA130226004

- Difficulty date: February 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 19,458 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 130909B177
- Condition: Corroded
- Location: Drag Brace
- Part time: 1,674 hours
- Component: Nlg, Beech, 1018200007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, MAINTENANCE NOTICED THAT CENTER BOLT ON NOSE GEAR DRAG BRACE WOULD NOT ROTATE WHEN TRYING TO GREASE.  BOLT WAS LOOSENED AND STILL WOULD NOT ROTATE.  BOLT WAS REMOVED, BUSHINGS WERE FOUND TO BE SEIZED ON TO THE BOLT. NEW BOLT/BUSHINGS INSTALLED AND LUBED.
